# SDR USAA2010011290082

- Difficulty date: January 7, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 32,037 hours, 17,432 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: D57640000009
- Part serial: AP997
- Condition: Debonded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - S4 - MAJOR REPAIR - AREA DISBONDED ON RIGHT WING AILERON OUTBOARD LOWER SKIN AT TRAILING EDGE WEDGE.  REPAIRED RIGHT WING AILERON OUTBOARD LOWER SKIN AT TRAILING EDGE WEDGE IAW A319 SRM 57-61-21.
